# SDR I5PA2021011188801

- Difficulty date: January 11, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 73,453 hours, 24,049 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P2199
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN.  APU FAULT WAS FOUND DURING TROUBLESHOOTING.  APU WAS REPLACED AND CONFIRMED OPERATIONAL.
